# SDR SWAA2021092109369

- Difficulty date: August 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661CB TRAILING EDGE LOC. HOLE ATTACH AERODINAMYC SEAL AT RT WING ; 2021-384157 / REPAIRED ACCESS PANEL 661CB AT RT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9.
